# SDR CALA2025050804549

- Difficulty date: May 5, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 79,951 hours, 28,793 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 5106CW
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT DOOR LIGHT INOP.   CEILING LIGHT ON EMERGENCY EXIT (NOT EMERGENCY LIGHT) INOP. PLACED ON MEL 3302B. CEILING LIGHT ON EMERGENCY EXIT (NOT EMERGENCY LIGHT) INOP. PLACED ON MEL 3302B   RELAMPED OVERWING HARCH HANDLE LGHT REF AMM 33-21-00-960-806. OPS CHECK OK. REMOVED PLACARD.
